A new result for hypergeometric polynomials
學年 93
學期 2
出版(發表)日期 2005-04-01
作品名稱 A new result for hypergeometric polynomials
著者 陳功宇; Chen, Kung-yu; H. M. Srivastava
單位 淡江大學數學學系
出版者 American Mathematical Society (AMS)
著錄名稱、卷期、頁數 Proceedings of the American Mathematical Society 133(11), pp.3295-3302
摘要 In some recent investigations involving differential operators for generalized Laguerre polynomials, Herman Bavinck (1996) encountered and proved a certain summation formula for the classical Laguerre polynomials. The main object of this sequel to Bavinck's work is to prove a generalization of this summation formula for a class of hypergeometric polynomials. The demonstration, which is presented here in the general case, differs markedly from the earlier proof given for the known special case. The general summation formula is also applied to derive the corresponding result for the classical Jacobi polynomials.
關鍵字 Laguerre polynomials;generating functions;hypergeometric polynomials;Stirling numbers of the second kind;Jacobi polynomials;summation formula
語言 en_US
ISSN 0002-9939
期刊性質 國外
國別 USA
出版型式 ,紙本

機構典藏連結 ( http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41405 )